# SDR L1GA200000226

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A 3'' AREA WITH DOUBLE DRILLED HOLES.  REMOVED AND REPLACED DAMAGED SECTION AT FS 389 BETWEEN LONGERON 7 AND 8 RT.
